Alert archive / North Carolina / Wind Advisories in 2020
Wind Advisory 7, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this wind advisory at Apr 13, 2020, 3:01 PM EDT for Carteret County, Dare County, Hyde County, North Carolina. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2020, 3:01 PM EDT (19:01 UTC)
- Expired
- Apr 13, 2020, 6:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Carteret County, NC, Dare County, NC, Hyde County, NC
The radar
The Morehead City radar (KMHX), 92 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 480 m²/s²
- 0-3 km storm-relative helicity
- 539 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted.
650 WWUS72 KMHX 131901 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 301 PM EDT Mon Apr 13 2020 NCZ196-203>205-132200- /O.CAN.KMHX.HW.W.0002.000000T0000Z-200413T2200Z/ /O.NEW.KMHX.WI.Y.0007.200413T1901Z-200413T2200Z/ East Carteret-Northern Outer Banks-Ocracoke Island- Hatteras Island- Including the cities of Beaufort, Harkers Island, Sea Level, Cedar Island, Duck, Kitty Hawk, Kill Devil Hills, Nags Head, Manteo, Ocracoke, Rodanthe, Avon, Buxton, Frisco, and Hatteras Village 301 PM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...South winds 30 to 40 mph with gusts up to 50 mph. * WHERE...East Carteret County, and Northern Outer Banks, Ocracoke Island and Hatteras Island. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NCZ029-044-045-079-080-090>092-193-198-132015- /O.CAN.KMHX.WI.Y.0006.000000T0000Z-200413T2000Z/ Martin-Pitt-Washington-Greene-Beaufort-Duplin-Lenoir-Jones- Northern Craven-Inland Onslow- Including the cities of Williamston, Robersonville, Oak City, Jamesville, Greenville, Bethel, Farmville, Grifton, Grimesland, Plymouth, Roper, Creswell, Snow Hill, Hookerton, Walstonburg, Washington, Chocowinity, Belhaven, Bath, Aurora, Wallace, Warsaw, Kenansville, Beulaville, Faison, Kinston, La Grange, Pink Hill, Maysville, Pollocksville, Trenton, Vanceboro, Ernul, Dover, Cove City, Jacksonville, Richlands, and Half Moon 301 PM EDT Mon Apr 13 2020 ...WIND ADVISORY IS CANCELLED... It will remain windy through late today, however speeds are expected to remain below wind advisory levels. $$ NCZ046-047-081-094-194-195-199-132015- /O.CAN.KMHX.WI.Y.0006.000000T0000Z-200413T2200Z/ Tyrrell-Mainland Dare-Mainland Hyde-Pamlico-Southern Craven- West Carteret-Coastal Onslow- Including the cities of Columbia, Gum Neck, Manns Harbor, Stumpy Point, East Lake, Engelhard, Fairfield, Ponzer, Scranton, Swanquarter, Oriental, Bayboro, Arapahoe, Vandemere, New Bern, River Bend, Fairfield Harbor, Havelock, Morehead City, Newport, Atlantic Beach, Emerald Isle, Stella, Swansboro, Sneads Ferry, and North Topsail Beach 301 PM EDT Mon Apr 13 2020 ...WIND ADVISORY IS CANCELLED... It will remain windy through late today, however speeds are expected to remain below wind advisory levels. $$
1 follow-up statement
707 WWUS72 KMHX 132210 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 610 PM EDT Mon Apr 13 2020 NCZ196-203>205-132315- /O.EXP.KMHX.WI.Y.0007.000000T0000Z-200413T2200Z/ East Carteret-Northern Outer Banks-Ocracoke Island- Hatteras Island- Including the cities of Beaufort, Harkers Island, Sea Level, Cedar Island, Duck, Kitty Hawk, Kill Devil Hills, Nags Head, Manteo, Ocracoke, Rodanthe, Avon, Buxton, Frisco, and Hatteras Village 610 PM EDT Mon Apr 13 2020 ...WIND ADVISORY HAS EXPIRED... Winds will continue to diminish through the rest of the evening. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at Apr 13, 3:00 PM EDT, 1 minute earlier.
Area forecast discussion, Apr 13, 3:00 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
300 PM EDT Mon Apr 13 2020
.SYNOPSIS...
A strong cold front will move through the region tonight. The
front will stall to the south through mid week with low pressure
developing along it. High pressure will build into the area for
the latter half of the work week with the next frontal system
expected to push across the area Saturday.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 3 PM Mon...Low pressure will continue to strengthen as
it moves into Quebec, pushing a strong cold front through ENC
tonight. Slight chances for showers thru early evening, with
chances tapering off quickly as drier air works into the area.
Expect lows in lower 50s well inland to 55-60 deg coast. Winds
will remain quite gusty this aftn but shld remain below advry
criteria inland. Along the coast dropped High Wind Warning and
replaced with Wind Advisory from eastern Carteret N across the
OBX next several hours.
&&
.SHORT TERM /TUESDAY/...
As of 3 PM Mon...High pres will pass just to the N with the
front stalled to the S. Expect PC to msunny skies with near
seasonal highs in the low/mid 60s NE to lower 70s SW.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
As of 430 AM Monday...The front will lift back toward the area
Tuesday night and Wednesday with an area of low pressure
tracking along it. The front pushes offshore late Wednesday with
high pressure building into the area through the end of the
work week.
Tuesday night through Wednesday...The front to the south will
lift back toward the area Tuesday night as another robust
northern stream shortwave approaches from the west. Latest
guidance keeps the front and deeper Gulf moisture feed just
offshore with ENC remaining in the cool sector and overrunning
precip developing Tuesday night, continuing through Wednesday
morning with an area of low pressure riding along the front
before it pushes farther offshore in the afternoon. Could see up
to a half inch of precip across the area with heavier showers
and convection expected to remain offshore near the stalled
front and Gulf Stream where greater instability will reside.
Much cooler temps expected Wednesday with highs in the low to
mid 50s inland to around 60 southern and central coastal
sections.
Thursday and Friday...High pressure builds into the area for the
latter half of the work week with mainly sunny skies and
gradually warming temps. High expected in the mid 60s Thursday
and lower 70s Friday.
Saturday and Sunday...A progressive upper level pattern
continues across the CONUS next weekend with another robust
northern stream shortwave and frontal system progged to impact
the area Saturday. With guidance varying in strength and timing
of this system this far in advance, will keep PoPs in the chance
range at this time. Saturday night and Sunday looks dry for the
most part as high pressure builds back into the area behind the
Saturday system, but a southern stream system will be
approaching from the west late in the weekend and there is
variation among the models with this system as well with faster
solutions bringing precip into the area late Sunday.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Short Term /through 18Z Tue/...
As of 1 PM Mon...Area of MVFR cigs in wake of storms shld lift
next few hrs with VFR expected later this aftn thru Tue morn. A
few shra poss later this aftn ahead of front but cvrg will
remain too limited for mention. Strong SW winds will cont much
of the aftn with gusts 25 to 35 kt. Winds will diminish
significantly this evening then shift to the NNE behind front
later tonight with some gusts 15 to 20 kt poss later Tue morn
into the aftn.
Long Term /Tuesday night through Friday/...
As of 445 AM Monday...Another system impacting the region
Tuesday night and Wednesday bringing sub-VFR conditions once
again. High pressure builds back into the area Thursday and
Friday with pred VFR conditions expected.
&&
.MARINE...
Short Term /through Tue/...
As of 3 PM Mon...Strong SW winds 25 to 35 kt with gusts aoa 40
kts cstl wtrs will cont into the evening then diminish as front
approaches. As the front crosses later tonight winds will shift
to the NE and grad increase to 15 to 25 kt Tue. Seas are peaking
at 10 to 18 feet cstl wtrs this aftn...they will grad subside
to 5 to 8 ft tonight and drop further to 4 to 6 ft Tue. Dropped
Gales to SCA for Albemarle Sound region and inland rivers...cont
Gales elsewhere into the evening.
Long Term /Tuesday night through Friday/...
As of 445 AM Monday...Winds diminish below SCA levels Tuesday
night with the offshore frontal system lifting back north to
near the Gulf Stream, though seas will continue up to 4-6 ft
except for a brief period late Tuesday night when it will drop
to 3-5 ft. An area of low pressure will track along the offshore
front Wednesday with northern winds increasing back to 15-25 kt
and seas building to 4-7 ft. High pressure builds into the area
Thursday and Friday with conditions expected to remain below
SCA criteria.
&&
.TIDES/COASTAL FLOODING...
As of 3 PM Mon...Tide gauge at Oregon Inlet approaching 3 ft
indicating some minor flooding likely occurring for sound side
of nrn OBX. Will cont Coastal Flood Advisory for these areas
thru 9 pm then expect winds and water levels to subside. Rough
surf will cont for the beaches with High Surf Advisory cont.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...High Surf Advisory until 1 AM EDT Tuesday for NCZ195-199.
High Surf Advisory until 8 PM EDT this evening for NCZ203.
Coastal Flood Advisory until 9 PM EDT this evening for NCZ203-
205.
Wind Advisory until 6 PM EDT this evening for NCZ196-203>205.
High Surf Advisory until 5 AM EDT Tuesday for NCZ196-204-205.
MARINE...Small Craft Advisory until 7 PM EDT this evening for AMZ131-
136-137-230-231.
Gale Warning until 7 PM EDT this evening for AMZ135-150.
Gale Warning until 9 PM EDT this evening for AMZ152-154-156-
158.
&&
SYNOPSIS...MHX
NEAR TERM...RF
SHORT TERM...RF
LONG TERM...SK
AVIATION...RF/SK
MARINE...RF/SK
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Apr 13, 11:02 AM EDT, 3 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 1102 AM EDT Mon Apr 13 2020 NCZ029-044-045-079-080-090>092-193-198-141515- Martin-Pitt-Washington-Greene-Beaufort-Duplin-Lenoir-Jones- Northern Craven-Inland Onslow- 1102 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ094-194-141515- Pamlico-Southern Craven- 1102 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ046-047-081-141515- Tyrrell-Mainland Dare-Mainland Hyde- 1102 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. Scattered to numerous strong to severe thunderstorms are expected across the region late this morning and this afternoon. The main threats are strong damaging wind gusts, tornadoes and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ205-141515- Hatteras Island- 1102 AM EDT Mon Apr 13 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY... ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Tornado Watch. High Surf Advisory. Coastal Flood Advisory. Scattered to numerous strong to severe thunderstorms are expected across the region this afternoon. The main threats are strong damaging wind gusts, tornadoes and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ203-141515- Northern Outer Banks- 1102 AM EDT Mon Apr 13 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Tornado Watch. High Surf Advisory. Coastal Flood Advisory. Scattered to numerous strong to severe thunderstorms are expected across the region this afternoon. The main threats are strong damaging wind gusts, tornadoes and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-204-141515- East Carteret-Ocracoke Island- 1102 AM EDT Mon Apr 13 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY... ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Tornado Watch. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-141515- West Carteret- 1102 AM EDT Mon Apr 13 2020 ...HIGH SURF ADVISORY IN EFFECT UNTIL 1 AM EDT TUESDAY... ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. High Surf Advisory. Wind Advisory. Scattered to numerous strong to severe thunderstorms are expected across the region this afternoon. The main threats are strong damaging wind gusts, tornadoes and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ199-141515- Coastal Onslow- 1102 AM EDT Mon Apr 13 2020 ...HIGH SURF ADVISORY IN EFFECT UNTIL 1 AM EDT TUESDAY... ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 13, 12:58 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1258 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG 2 SSE HAVELOCK 34.88N 76.88W
04/13/2020 CRAVEN NC LAW ENFORCEMENT
FUNNEL CLOUD REPORTED WITH DAMAGE TO HOUSE
SIDING AND PRIVACY FENCE WAS BLOWN OVER.
&&
TSLocal storm report, Apr 13, 1:35 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
135 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 AM TSTM WND DMG 2 NW VERONA 34.69N 77.50W
04/13/2020 ONSLOW NC NEWSPAPER
NEWS OUTLET REPORTED HUGE LIMB CRASHED
THROUGH THE ROOF OF A HOME NEAR DAWSON CABIN
RD AND STRAWBERRY LN. NO INJURIES REPORTED.
&&
MLLocal storm report, Apr 13, 1:36 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
136 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM NON-TSTM WND GST 8 W CEDAR ISLAND 35.02N 76.46W
04/13/2020 M52 MPH CARTERET NC MESONET
PINEY ISLAND ASOS.
1231 PM NON-TSTM WND GST MICHAEL J SMITH AIRPORT 34.73N 76.65W
04/13/2020 M49 MPH CARTERET NC ASOS
ASOS STATION KMRH BEAUFORT (MRH ASOS).
1228 PM NON-TSTM WND GST 2 E OCEANA PIER 34.70N 76.69W
04/13/2020 M51 MPH CARTERET NC MESONET
MESONET STATION XMAC FORT MACON (WXFLOW).
&&Local storm report, Apr 13, 1:50 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
150 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM TORNADO 4 WNW NEW RIVER STATION 34.74N 77.50W
04/13/2020 ONSLOW NC NEWSPAPER
NEWS OUTLET REPORTED DOWNED POWER LINES DOWN
ALONG EDWARDS RD NEAR BURGAW HWY.
&&
MLLocal storm report, Apr 13, 2:11 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
211 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM NON-TSTM WND GST 8 W CEDAR ISLAND 35.02N 76.46W
04/13/2020 M52 MPH CARTERET NC MESONET
PINEY ISLAND ASOS.
1231 PM NON-TSTM WND GST MICHAEL J SMITH AIRPORT 34.73N 76.65W
04/13/2020 M49 MPH CARTERET NC ASOS
ASOS STATION KMRH BEAUFORT (MRH ASOS).
1228 PM NON-TSTM WND GST 2 E OCEANA PIER 34.70N 76.69W
04/13/2020 M51 MPH CARTERET NC MESONET
MESONET STATION XMAC FORT MACON (WXFLOW).
0944 AM TORNADO 2 NW JACKSONVILLE 34.79N 77.43W
04/13/2020 ONSLOW NC TRAINED SPOTTER
.
0942 AM TORNADO 4 WNW NEW RIVER STATION 34.74N 77.50W
04/13/2020 ONSLOW NC PUBLIC
FENCE BLOWN DOWN ON MARISSA CT.
0940 AM TORNADO 2 NE HAWS RUN 34.72N 77.53W
04/13/2020 ONSLOW NC EMERGENCY MNGR
TREE THROUGH THE ROOF OF A HOUSE REPORTED AT
852 MILL RIVER ROAD, JACKSONVILLE, NC.
0939 AM TORNADO HAWS RUN 34.69N 77.55W
04/13/2020 ONSLOW NC EMERGENCY MNGR
MAJOR DAMAGE REPORTED TO A HOG FARM REPORTED
AT 566 HAWS RUN ROAD.
0904 AM TORNADO 2 NE HAWS RUN 34.72N 77.53W
04/13/2020 ONSLOW NC TRAINED SPOTTER
DAMAGE ALONG MILL RIVER ROAD INCLUDING TREE
THROUGH ROOF OF HOUSE ON IN THE SOUTHWEST
SUBDIVISION.
1102 AM TSTM WND DMG 2 NW BOWDENS 35.07N 78.14W
04/13/2020 DUPLIN NC EMERGENCY MNGR
ROOF DAMAGE REPORTED AT 351 MCGOWEN ROAD,
FAISON, NC.
1030 AM TSTM WND DMG 2 SSE HAVELOCK 34.88N 76.88W
04/13/2020 CRAVEN NC LAW ENFORCEMENT
FUNNEL CLOUD REPORTED WITH DAMAGE TO HOUSE
SIDING AND PRIVACY FENCE WAS BLOWN OVER.
1020 AM TSTM WND DMG 2 WSW HAVELOCK 34.90N 76.93W
04/13/2020 CRAVEN NC PUBLIC
TREE DOWN ON POWERLINES NEXT TO WAFFLEHOUSE
IN HAVELOCK. TIME BASED ON RADAR.
1010 AM TSTM WND DMG CROATAN 34.97N 76.97W
04/13/2020 CRAVEN NC FIRE DEPT/RESCUE
TREE DOWN ON POWER LINES AT HWY 70 AND
FALCON BRIDGE ROAD.
0952 AM TSTM WND DMG 5 SW ASKIN 35.18N 77.13W
04/13/2020 CRAVEN NC 911 CALL CENTER
REPORTED AT WASHINGTON POST ROAD, VANCEBORO,
NC.
0945 AM TSTM WND DMG 3 NNE HAWS RUN 34.73N 77.53W
04/13/2020 ONSLOW NC TRAINED SPOTTER
SPOTTER CALLED TO REPORT MID SIZE TREE DOWN,
NEIGHBORS ROOFING, INSULATION RIPPED OFF AS
WELL AS SOME SIDING. POSSIBLE TORNADO.
0939 AM TSTM WND DMG 2 NW VERONA 34.69N 77.50W
04/13/2020 ONSLOW NC NEWSPAPER
NEWS OUTLET REPORTED HUGE LIMB CRASHED
THROUGH THE ROOF OF A HOME NEAR DAWSON CABIN
RD AND STRAWBERRY LN. NO INJURIES REPORTED.
0939 AM TSTM WND DMG 4 ESE TRENTON 35.04N 77.30W
04/13/2020 JONES NC EMERGENCY MNGR
PIG FARM WITH ROOF BLOWN OFF.
0913 AM TSTM WND DMG ROBERSONVILLE 35.83N 77.25W
04/13/2020 MARTIN NC PUBLIC
PUBLIC REPORTED A LARGE TREE DOWN IN
ROBERSONVILLE, TIME BASED ON RADAR.
0907 AM TSTM WND DMG 1 ESE DOWDY FICKLEN STA 35.59N 77.35W
04/13/2020 PITT NC BROADCAST MEDIA
POWERLINES DOWN ON 14TH STREET BETWEEN
GREENVILLE BLVD AND ELM ST.
0905 AM TSTM WND DMG 1 SSW GREENVILLE 35.59N 77.38W
04/13/2020 PITT NC FIRE DEPT/RESCUE
TREE DOWN ON ARLINGTON AND EVANS IN
GREENVILLE.
0902 AM TSTM WND DMG 2 NW BOWDENS 35.07N 78.14W
04/13/2020 DUPLIN NC EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
NW BOWDENS. ROOF DAMAGE REPORTED AT 351
MCGOWEN ROAD, FAISON, NC.
0845 AM TSTM WND DMG WARSAW 35.00N 78.09W
04/13/2020 DUPLIN NC 911 CALL CENTER
TREES DOWN IN WARSAW.
&&Local storm report, Apr 13, 2:49 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
249 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM TSTM WND DMG 1 SW BONNERTON 35.35N 76.88W
04/13/2020 BEAUFORT NC 911 CALL CENTER
REPORTS OF TREES DOWN AT A FEW LOCATIONS
ALONG STILLEY TOWN RD.
&&
MLThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:29 AM EDT | Severe Thunderstorm Warning | MHX | Craven, Duplin, Greene, Jones, Lenoir, Martin and 2 more | 61 min |
| Apr 13, 9:28 AM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Carteret, Craven, Duplin, Jones, Martin and 4 more | 62 min |
| Apr 13, 9:30 AM EDT | Tornado Warning | MHX | Craven, Duplin, Jones, Onslow | 45 min |
| Apr 13, 9:55 AM EDT | Tornado Warning | MHX | Beaufort, Craven, Hyde | 37 min |
| Apr 13, 9:56 AM EDT | Tornado Warning | MHX | Tyrrell, Washington | 34 min |
| Apr 13, 10:06 AM EDT | Tornado Warning | MHX | Beaufort, Craven, Jones, Onslow, Pamlico | 39 min |
| Apr 13, 10:07 AM EDT | Special Marine Warning | MHX | 23 min | |
| Apr 13, 10:08 AM EDT | Special Marine Warning | MHX | 67 min | |
| Apr 13, 10:12 AM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven, Jones, Onslow, Pamlico | 48 min |
| Apr 13, 10:17 AM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Dare, Hyde, Tyrrell, Washington | 43 min |
| Apr 13, 10:19 AM EDT | Tornado Warning | MHX | Beaufort, Craven, Pamlico | 26 min |
| Apr 13, 10:20 AM EDT | Tornado Warning | MHX | Craven, Pamlico | 40 min |
| Apr 13, 10:30 AM EDT | Special Marine Warning | MHX | 45 min | |
| Apr 13, 10:48 AM EDT | Special Marine Warning | MHX | 101 min | |
| Apr 13, 11:02 AM EDT | Severe Thunderstorm Warning | MHX | Carteret, Hyde | 28 min |
| Apr 13, 11:06 AM EDT | Special Marine Warning | MHX | 24 min | |
| Apr 13, 11:37 AM EDT | Severe Thunderstorm Warning | MHX | Dare | 23 min |
| Apr 13, 12:02 PM EDT | Special Marine Warning | MHX | 58 min | |
| Apr 13, 3:01 PM EDT | Small Craft Advisory | MHX | 64 hr |
Nearby
Wind Advisories in North Carolina, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.